# SDR SWAA2025100114214

- Difficulty date: September 12, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INWORK INSTALLING RH VAPOR BARRIER FOUND SUPPORTING DOUBLER IS CRACKED<[01] FABRICATED ON RH VAPOR BARRIER SUPPORTING DOUBLER FROM 2024T3#0.040 C LOT#1614857-1 IAW SRM 51-40-05 AND DWG 111A1511 ID: 0025 REV: -  MATERIAL REPLACEMENT; MATERIAL 2024 T42 BY 2024T3 PER SRM 51-30-01-0G-0 STEP 8 FLAT PATTERNS TABLE A TABLE C;[02] VERIFIED CORRECTIVE ACTION #1
